# SDR SWAA2021072681082

- Difficulty date: June 8, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Access Pnl Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL RETAINER ACCESS PANEL 441AR ON RT ENGINE ; 2021-269599 / [01] REPLACED SEAL RETAINER ACCESS PANEL 441AR ON RT ENGINE IAW B737-700 SRM 51-40-02 TOOL USED CALIPER P/N: 500-197-30 S/N: A18234376 DUE DATE 30-JUL-21; [02] REPLACED SEAL RETAINER ACCESS PANEL 441AR ON RT ENGINE IAW B737-700 SRM 51-40-02 TOOL USED CALIPER P/N: 500-197-30 S/N: A18234376 DUE DATE 30-JUL-21
